# SDR SWAA2025120140004

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 63,099 hours, 38,086 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Failed
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ELECTRIC STABILIZER TRIM FAIL IN FLIGHT.   R & R STAB TRIM MOTOR IAW AMM 27-41-71.
